MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed, during which a crack was identified in the right cylinder connecting tube.The right cylinder and the pump were replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310, serial number: n/a, batch/lot number: 1000543540, model/catalog description: pump ms, unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.The first cylinder was subjected to microscopic inspection and leak testing.Microscopic examination revealed the presence of a hole located at the corner of a fold in the mid-section of the cylinder, as well as wear marks at fold areas in the proximal, middle, and distal portions of the cylinder.Leak testing of the first cylinder confirmed leakage at the same fold corner in the mid-section.The pump was inspected under a microscope and underwent leak testing and functional testing.Microscopic inspection revealed that the ms pump tubing had been cut down to the pump block, and the tubing for the first cylinder was returned still attached to the cylinder.Both the leakage test and the functional test passed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of "mechanical malfunction (leaks, incomplete inflation/ deflation, kinking)" and "device has a fluid leak" were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and the analysis results, the reported clinical observation of tube hole/perforation could not be confirmed, as no holes were identified in the tubing itself.However, the fluid leak identified in the first cylinder could have caused or contributed to the reported clinical observation of a device mechanical issue.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24148705
Report Number2124215-2026-04090
Device Sequence Number8969332
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)210707(10)143199001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2021
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number0143199001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1000543540.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexMale